# SDR USAA20091009BB145

- Difficulty date: October 8, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fa Seat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHR - FLASHLIGHT INOP AT FLIGHT ATTENDANT SEAT, AFT FACING, AFT GALLEY, AIRCRAFT LEFT.  REPLACED AFT LEFT FLIGHT ATTENDANT FLASHLIGHT.
